MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC. MAST UNILATERAL INTERBODY; CURETTE

MEDTRONIC SOFAMOR DANEK USA, INC. MAST UNILATERAL INTERBODY; CURETTE
Model Number 807-925
Medical Device Problem Codes Break (1069); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from manufacturing representative, regarding a product used for spinal therapy.It was reported that the probe was found broken and the curette had a loose handle and was broken.There was no patient involved in the event and no further complications or symptoms reported regarding the event.
 
Event or Problem Description
Additional information was received via manufacturer representative that the device has loose handle and cannot use it properly.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
H3: product analysis of part# 807-925 lot# ti19j024 after a functional test it appears that the adhesive bonding of the handle has broken loose.This is consistent with repeated normal use and repeated autoclaving.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
MAST UNILATERAL INTERBODY
Common Device Name
CURETTE
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC.
4340 swinea rd
memphis TN 38118
Manufacturer (Section G)
MEDTRONIC SOFAMOR DANEK USA, INC.
4340 swinea rd
memphis TN 38118
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key23580690
Report Number3003120897-2025-00585
Device Sequence Number9398213
Product Code HTF
UDI-Device Identifier00673978038544
UDI-Public(01)00673978038544(11)200218(10)TI19J024
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number807-925
Device Catalogue Number807-925
Device Lot NumberTI19J024
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Supplement Date Received by Manufacturer11/24/2025
01/21/2026
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date12/22/2025
01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/18/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown